About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 378376, 8 pages
http://dx.doi.org/10.1155/2013/378376
Research Article

Finite-Time Synchronization of Singular Hybrid Coupled Networks

1Research Center for Complex Systems and Network Sciences, and Department of Mathematics, Southeast University, Nanjing 210096, China
2Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 20 December 2012; Accepted 11 February 2013

Academic Editor: Jong Hae Kim

Copyright © 2013 Cong Zheng and Jinde Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cong Zheng and Jinde Cao, “Finite-Time Synchronization of Singular Hybrid Coupled Networks,” Journal of Applied Mathematics, vol. 2013, Article ID 378376, 8 pages, 2013. doi:10.1155/2013/378376